advertisement
Question
Posted by: boo | 2010/03/17

remember me

Hey doc wassup long time hey? lol anyways quick question ive been panic free since the last time I posted you a message and im on mere dose of 5mg of cipralex for 3 weeks now but one big problem (it just never ends) the sexual side effects seem worse on this drug! my erections are not rock hard like before, I dont ejaculate as much semen as before, Im not as sensitive in my genital area like before what concerns me as Ive cut down from 10mg to 5 and it seems a little worse when I was on cipramil I never had this issue except that I would last longer (which is a good thing lol) I really need your advice on this because this a major side effect and if it doesnt resolve i will consider my chances and go back onto cipramil just please help me out!! I want to feel like before

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

As I often say, most ADs have he potential to produce such side-effects. Fortunately none of them do this in everyone who takes them, so if it is an abiding problem, rather than one that fades ou after the first week or 2, the shrink can decide to switch you to an alternative drug, likely to be as useful in its main purpose, but hopefully lacking the side-effect. And the possible effect of prolonging activity can be useful and even deliberately used in someone who climaxes earlier than is desired.
If this effect was les of a nuisance when on Cipramil ( closely rtelated to Cipralex ) then going back onto it is a reasonable alternative to consider

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/03/17

As I often say, most ADs have he potential to produce such side-effects. Fortunately none of them do this in everyone who takes them, so if it is an abiding problem, rather than one that fades ou after the first week or 2, the shrink can decide to switch you to an alternative drug, likely to be as useful in its main purpose, but hopefully lacking the side-effect. And the possible effect of prolonging activity can be useful and even deliberately used in someone who climaxes earlier than is desired.
If this effect was les of a nuisance when on Cipramil ( closely rtelated to Cipralex ) then going back onto it is a reasonable alternative to consider

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement